zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Nonlinear oscillations and boundary value problems for Hamiltonian systems. (English) Zbl 0514.34032

MSC:
34C15Nonlinear oscillations, coupled oscillators (ODE)
34C25Periodic solutions of ODE
34B15Nonlinear boundary value problems for ODE
References:
[1]H. Amann & E. Zehnder, Multiple solutions for a class of nonresonance problems and applications to differential equations, to appear.
[2]J. P. Aubin & I. Ekeland, Second-order evolution equations associated with convex Hamiltonians, Cahiers Mathématiques de la Décision, No. 7825, to appear.
[3]F. H. Clarke, The Euler-Lagrange differential inclusion, J. Differential Equations 19 (1975), 80–90. · Zbl 0323.49021 · doi:10.1016/0022-0396(75)90020-0
[4]F. H. Clarke, Periodic solutions to Hamiltonian inclusions, J. Differential Equations 40 (1981) 1–6. · Zbl 0461.34030 · doi:10.1016/0022-0396(81)90007-3
[5]F. H. Clarke, Multiple integrals of Lipschitz functions in the calculus of variations, Proc. Amer. Math. Soc. 64 (1977), 260–264. · doi:10.1090/S0002-9939-1977-0451156-3
[6]F. H. Clarke & I. Ekeland, Hamiltonian trajectories having prescribed minimal period, Comm. Pure Applied Math. 33 (1980), 103–116. · Zbl 0428.70029 · doi:10.1002/cpa.3160330202
[7]I. Ekeland, Periodic Hamiltonian trajectories and a theorem of Rabinowitz, J. Differential Equations 34 (1979), 523–534. · Zbl 0446.70019 · doi:10.1016/0022-0396(79)90034-2
[8]I. Ekeland & J. M. Lasry, On the number of periodic trajectories for a Hamiltonian flow on a convex energy surface, Annals of Math. 112 (1980) 283–319. · Zbl 0449.70014 · doi:10.2307/1971148
[9]I. Ekeland & R. Temam, ”Convex Analysis and Variational Problems,” North-Holland (1976).
[10]P. H. Rabinowitz, Periodic solutions of Hamiltonian systems, Comm. Pure Applied Math. 31 (1978), 157–184. · Zbl 0369.70017 · doi:10.1002/cpa.3160310203
[11]P. H. Rabinowitx, A variational method for finding periodic solutions of differential equations, in ”Nonlinear Evolution Equations,” edited by M. Crandall, Academic Press (1980).
[12]R. T. Rockafellar, ”Convex Analysis,” Princeton University Press (1970).
[13]A. Weinstein, Periodic orbits for convex Hamiltonian systems, Annals of Math. 108 (1978), 507–518. · Zbl 0403.58001 · doi:10.2307/1971185
[14]V. Benci & P. Rabinowitz, ”Critical point theorems for indefinite functional,” Inventiones Math., 52 (1979), 241–273. · Zbl 0465.49006 · doi:10.1007/BF01389883
[15]H. Brezis & L. Nirenberg, ”Characterization of the range of some nonlinear operators and applications to boundary value problems,” Annali Scuola Norm. Sup. Pisa, 5 (1978), 225–326.
[16]H. Brezis & A. Bahri, ”Periodic solutions of a nonlinear wave equation,” to appear.
[17]J. M. Coron, ”Resolution de l’équation Au+Bu=f, ou A est linéaire autoadjoint et B dérivé d’un potentiel convexe,” to appear.
[18]F. H. Clarke, ”Solutions périodiques des équations hamiltoniennes”, C. R. Acad. Sci. Paris 287 (1978), 951–952.